Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The character table of Fischer’s simple group, $M(23)$

Author: David C. Hunt
Journal: Math. Comp. 28 (1974), 660-661
MSC: Primary 20C15; Secondary 20D05
MathSciNet review: 0369494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper describes the calculation of the character table of $M(23)$, the sporadic simple group discovered by B. Fischer [1].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20C15, 20D05

Retrieve articles in all journals with MSC: 20C15, 20D05

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society